# SDR COMA9960262

- Difficulty date: June 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N917CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7017
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Sensor
- Part number: 864202
- Condition: Out Of Adjust
- Location: Nlg Door
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NOSE GEAR WOULD NOT COME DOWN ON APPROACH TO CVG.  FOLLOWED QRH, CYCLED GEAR, NOSE GEAR INDICATED DOWN AND LOCKED.  CHECKED CLEARANCE ON NLG PROX SENSORS, ADJUSTED P519GA NLG FWD DOOR.  C/W FUNCTIONAL TEST OF LANDING GEAR.
